# SDR 2008FA0000853

- Difficulty date: November 30, 2008
- Submitted: November 30, 2008
- Operation: General aviation
- Aircraft: N303ET
- Make and model: Cessna T303
- Aircraft serial: T30300036
- Aircraft time: 4,166 hours
- Engine time: 185 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ASG120001
- Part serial: A182975
- Condition: Shorted
- Location: Engine
- Part time: 149 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, D

## Discrepancy

HAVE HAD MULTIPLE FAILURES, BOTH IN FLIGHT AND DURING MAINTENANCE GROUND OPERATIONS.  HOURS ON FAILED ALTERNATORS RANGE FROM AS LOW AS 30 TO A MAXIMUM OF 220 HOURS TIME IN SERVICE.  THE ONE COMMON FACTOR IN ALL FAILURES HAS BEEN THE DISCOVERY OF LOOSE HEX HEAD CASE BOLTS INSTALLED AND SAFETY WIRED BY MANUFACTURER.  THIS PROBLEM IS NOT RESTRICTED TO ONE SIDE ONLY, BOTH ENGINES DRIVE THE SAME ALTERNATOR WITH SAME PART NUMBER.
